Vol. 10, No. 2, 1960

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On non-associative algebras associated with bilinear forms

William Elliott Jenner

Vol. 10 (1960), No. 2, 573–575
Mathematical Subject Classification
Primary: 16.00
Secondary: 17.00
Milestones
Received: 8 May 1959
Published: 1 June 1960
Authors
William Elliott Jenner